# SDR COMA0060480

- Difficulty date: June 6, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 11,104 hours, 10,484 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL AND CONFIG SPOILERS DURING TAKEOFF.  RESET THE STALL COMPUTER, OPERATIONAL CHECK SATISFACTORY.
